# SDR SWAA2022032978890

- Difficulty date: February 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 002 L/H WING ATTACH ANGLE FOR UPPER FIXED TRAILING EDGE PANEL BETWEEN #5 AND #6 SPOILERS CRACKED / [01] REMOVED DAMAGE ATTACH CLIP IAW SRM 51-40-02-0G-0;[02] VERIFIED NEW ATTACH CLIP P/N 115A6260-1 TAG#A117854 IAW DWG 115A6200;[03] VERIFIED STEPS 1 AND 2;[04] LOCATED AND DRILL HOLES ANGLE IAW SRM 51-40-05-0G-0;[05] VERIFIED STEP 4 AND OK TO INSTALL;[06] INSTALLED NEW ATTACH ANGLE (CLIP) IAW SRM 51-40-02-0G-0 AND DWG 115A6200 REV:B;[07] VERIFIED STEP 6; JOB COMPLETE; AUDIT C/W
